# SDR DALA2021121307696

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CORROSION STRINGER 43L LOCATED BTW FR56 TO FR57 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: INSPECTED AND CONTINUE ON MON. (2047862)
